Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 31, Number 1

All articles in this issue are freely accessible.

Dynamic buckling of an imperfect column on nonlinear foundation
John C. Amazigo and Deborah Frank.
Quart. Appl. Math. 31 (1973), 1-9
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99711
Inflation of the toroidal membrane
R. W. Dickey.
Quart. Appl. Math. 31 (1973), 11-26
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 416173
Dual extremum principles relating to cooling fins
S. Bhargava and R. J. Duffin.
Quart. Appl. Math. 31 (1973), 27-41
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 416294
On the connection between the elliptic equations of the Navier-Stokes type and the theory of harmonic functionals
S. M. Deshpande.
Quart. Appl. Math. 31 (1973), 43-52
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 431929
Series equations involving Jacobi polynomials and mixed boundary-value problems of the Laplace equation
Masaaki Shimasaki and Takeshi Kiyono.
Quart. Appl. Math. 31 (1973), 53-73
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 417713
Unsymmetric wrinkling of circular plates
L. S. Cheo and Edward L. Reiss.
Quart. Appl. Math. 31 (1973), 75-91
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99710
Asymptotic solutions for shells with general boundary curves
T. R. Logan.
Quart. Appl. Math. 31 (1973), 93-114
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99709
Elastic waves in rotating media
Michael Schoenberg and Dan Censor.
Quart. Appl. Math. 31 (1973), 115-125
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99708
An existence theorem for linear boundary value problems
J. H. George and R. W. Gunderson.
Quart. Appl. Math. 31 (1973), 127-131
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 463554
Remarks on the asymptotic properties of solutions of Fredholm integral equations
George R. Bart.
Quart. Appl. Math. 31 (1973), 133-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 415248
On incidence matrices implied in Maxwell’s network theory
W. H. Ingram.
Quart. Appl. Math. 31 (1973), 137-141
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 432325
On the boundary-value problem of a spheroid
John G. Fikioris.
Quart. Appl. Math. 31 (1973), 143-146
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99707
Two-timing solution of Mathieu equation to second order
V. S. Jordan.
Quart. Appl. Math. 31 (1973), 147-149
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99706

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website